Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Diagnosed with silent migraines and vertigo. Could this be due to anxiety?

I was diagnosed with silent migraines. I get severe vertigo that doesn t totally go away for about three days and the fatigue for three days as well. I am now experiencing an odd burning smell in my nose. I guess this is another symptom of the silent migraines? When I read up on the symptoms, I don t ever see extreme dizzyness or room spinning etc. The last time I got it, I was driving, had to pull over and ended up having an anxiety attack for the first time because I thought I was passing out. Should I be worried it could be something else?
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to Health Care Magic

The symptoms of vertigo, headache, change in smell sensation, dizziness etc are due to migraine only. When classic migraine occurs it is some time followed by attacks of anxiety. Most likely these are features of classic migraine and non specific anxiety. I would advise you to please visit a good psychiatrist for proper evaluation of symptoms. Medicines like Beta Blockers as Propranolol are very good in anxiety as well as in migraine prophylaxis. Other medicines like sodium valporate are also good medicines which are used in cases of severe migraine. Other medicines like SSRIs are very good for anxiety.

Dr. Seikhoo Bishnoi, MD
Answered: Fri, 5 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor